# SDR SIMA20210131002

- Difficulty date: January 31, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 37,952 hours, 32,904 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Overspeed
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP OVER SPEED ON TAKEOFF 270 KNTS 2 MINUTES GEAR WAS UP ONE TIME.  DAMAGE FLP OVRSPD, MTX EVALUATING C/A-REF.  NRWC 922-ORD-05079 FOR DFDR DOWNLOAD INFO.  ACCOMPLISHED EMB WC 05-200-06 AS REQUIRED.  NO DEFECTS NOTED AT THIS TIME.
